Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Northern Indiana

July 14, 2012Pulaski County, Indiana

NWS Northern Indiana issued this special weather statement at Jul 14, 2012, 4:03 PM EDT for Pulaski County, Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2012, 4:03 PM EDT (20:03 UTC)
Expired
Jul 14, 2012, 4:30 PM EDT
In force
27 min
Issued by
NWS Northern Indiana

County Pulaski County, IN

The radar

The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:06 PM EDTTSTM WND GST 40Royal Center, INESTIMATED 30 TO 40 MPH WINDS AND VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
921 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS83 KIWX 142003
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT SAT JUL 14 2012

INZ013-015-020-022-142030-
CASS IN-FULTON IN-PULASKI IN-WHITE IN-
403 PM EDT SAT JUL 14 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE...
NORTHWESTERN CASS...SOUTHERN PULASKI AND SOUTHWESTERN FULTON
COUNTIES...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROYAL CENTER...OR 11 MILES NORTHWEST OF
LOGANSPORT...MOVING EAST AT 5 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  ROYAL CENTER...
  THORNHOPE...
  STAR CITY...
  LUCERNE...GRASS CREEK AND LEASES CORNER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4098 8631 4079 8630 4079 8683 4099 8682
TIME...MOT...LOC 2003Z 226DEG 6KT 4087 8648

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:11 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 14, 3:11 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT SAT JUL 14 2012

.SHORT TERM...
OTHER THAN BAND OF ISOLD CONVN FORMING ALG NRN EDGE OF SUB-TROPICAL
MSTR PLUME THIS AFTN...ATTN FOCUSED ON SLW EWD PROGRESSION OF MCV
OVR NE IL EMBEDDED WITHIN LARGER SCALE TROUGHING ANCHORED BY POTENT
SW SEEN IN VAPOR OVR NE MN. TAIL END OF IL MCV ACTIVELY CONVG
THROUGH E/NE IL ATTM WITHIN AXIS OF STG SFC BASED
HEATING/DESTABILIZATION. SHRT TERM RUC SOLUTIONS CARRY ORGANIZING
CLUSTER FM KMDW - S OF KIKK E/NEWD THROUGH NWRN CWA LT THIS
AFTN/EVE AND HAVE GENERALLY BOUGHT INTO ITS SOLUTION...DROPPING
POP/WX MENTION AFT 03Z.

OTHERWISE NRN STREAM SW TROUGH AND ASSOCD SFC TROUGH WILL BUCK EWD
THIS PD W/UNFVRBL TIMING SUN AFTN AND PER GENERAL WKNG OF UPR TROUGH
AND POORLY ALIGNED LL FLW SWD THROUGH THE OH VALLEY...MEASURABLE
PCPN CHCS APPEAR SLIM AND FIT IN CONTEXT OF HIGHRES INDICATIONS OF
AT BEST ISOLD AFTN DVLPMNT OVR FAR ERN/SERN AREAS. THUS PER THE
PREPONDERANCE OF MODEL BASED GUIDANCE WILL CHOP CONSIDERABLY AND
CONFINED TO SUN AFTN PD ALONE. TEMPS CONTD WELL ABV NORMAL THROUGH
THE PD.

&&

.LONG TERM...MONDAY THROUGH SATURDAY

MID LEVEL HEIGHTS TO BUILD ACROSS THE SOUTHERN GREAT LAKES REGION ON
MONDAY AS VORT FILAMENT CONTINUES TO GET ELONGATED AND WEAKEN FROM
NEW ENGLAND INTO THE MID MS RIVER VALLEY. MEANWHILE...UPPER LOW
WHICH HAS BEEN DIVORCED FROM MAIN WESTERLIES ACROSS THE PACIFIC
NORTHWEST WILL EVENTUALLY GET ABSORBED BY A STRONGER PV ANOMALY
DROPPING SOUTHWARD ACROSS BC CANADA. SEVERAL WEAK DISTURBANCES WILL
EJECT EASTWARD FROM THIS PV ANOMALY ACROSS FAR SOUTHERN CANADA/GREAT
LAKES REGION INTO TUESDAY...THROUGH THE BASE OF HUDSON BAY UPPER
LEVEL TROUGH. THIS WILL EVENTUALLY ALLOW A COOL FRONT TO DROP
SOUTHWARD ACROSS THE SOUTHERN GREAT LAKES TUESDAY NIGHT INTO
WEDNESDAY. IN THE MEANTIME...STRONGER WEST/SOUTHWEST LOW LEVEL FLOW
BETWEEN LOW LEVEL TROUGHING TO THE NORTHWEST AND SOUTHEAST CONUS
ANTICYCLONE. THIS WILL ALLOW A WEST TO EAST ORIENTED LOW LEVEL
THERMAL RIDGE TO ADVECT EASTWARD IN ADVANCE OF THE COOL FRONT
MONDAY/TUESDAY. MORE FAVORABLE LOW LEVEL THERMAL RIDGE POSITIONING
ON TUESDAY SHOULD MAKE THIS THE HOTTEST DAY OF THE PERIOD...ALTHOUGH
WILDCARD WILL BE POTENTIAL OF SOME CIRRUS BLOWOFF FROM UPSTREAM
CONVECTION. COMPLICATING THE TEMPERATURE FORECAST THIS PERIOD ARE
LARGE DIFFERENCES IN GUIDANCE THERMODYNAMIC PROFILES. 12Z NAM
SUGGESTS MIXING UP TO ABOUT 725 HPA TUESDAY AFTERNOON WHILE GFS IS
MOISTER AND MUCH MORE SHALLOW WITH MIXING. HAVE GENERALLY DISCOUNTED
GFS IDEA WITH MOIST LOW LEVEL BIAS AS OF LATE...WITH MORE WEIGHT TO
THE DEEPER MIXED NAM...ALTHOUGH THIS SOLUTION MAY BE TOO WELL MIXED.
THIS LARGELY SUPPORTS GOING HIGHS IN THE MID TO UPPER 90S AND HAVE
SLIGHTLY ADJUSTED PREVIOUS FORECAST UPWARD...ALTHOUGH POTENTIAL
AFOREMENTIONED HIGH CLOUD ISSUES WILL NEED TO BE CONSIDERED. MAY
NEED TO CONSIDER HEAT HEADLINES EVENTUALLY FOR TUESDAY WITH HEAT
INDICES AROUND 100 EXPECTED.

NO SIGNIFICANT CHANGES MADE TO LOW CHANCE TSRA POPS LATE TUESDAY
NIGHT ACROSS THE NORTH...EXPANDING ACROSS REMAINDER OF FORECAST AREA
WEDNESDAY WITH THE FRONT. LIMITING FACTORS FOR ORGANIZED CONVECTION
ARE MORE SUBSTANTIAL SHEAR PROFILES WELL BEHIND THE FRONT...LIMITED
MID LEVEL LAPSE RATES...AND STRONGER UPPER FORCING TRACKING ACROSS
THE NORTHERN GREAT LAKES. COOLER CONDITIONS FOR THURSDAY AND FRIDAY
BEHIND THE FRONT...ALTHOUGH IT APPEARS HEAT WILL RETURN AS UPPER
RIDGING BUILDS BACK INTO THE AREA JUST BEYOND THIS FORECAST PERIOD.
LOCAL AREA COULD BE PRONE TO CONVECTIVE CHANCES IN ADVANCE OF THIS
BUILDING RIDGE TOWARD THE END OF THE PERIOD...BUT CONFIDENCE MUCH TO
LOW TO INCLUDE IN ONGOING VERY DRY PATTERN.

&&

.AVIATION...
BROKE FM 12Z CONTINUITY AND CARRIED BRIEF TEMPO TSRA GROUPING AT
BOTH TERMINALS THIS AFTN CORRESPONDING W/NWD ADVTN OF SUB-TROPICAL
MSTR PLUME WHICH WAS SPRUNING A NWD ADVG LINE OF ISOLD-SCT CONVN
THIS AFTN. APPEARS THIS WILL LARGELY MISS KFWA YET MAY NEED TO BE
EXTENDED IN A LTR UPDATE AT KSBN. WILL CONT TO MONIOR NR TERM CONV
DVLPMNTS. OTHERWISE VFR CONDS XPCD TO CONT THROUGH THE PD W/SFC
WINDS BLO 10KTS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...MARSILI
AVIATION...T
Hazardous weather outlook, Jul 14, 4:37 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
437 AM EDT SAT JUL 14 2012

LMZ043-046-150845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
437 AM EDT SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY
TONIGHT. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS OVER 35 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND AGAIN TUESDAY
NIGHT AND WEDNESDAY. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS
OVER 35 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-150845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
437 AM EDT SAT JUL 14 2012 /337 AM CDT SAT JUL 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT.
SOME GUSTY WINDS MAY ACCOMPANY THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY AND AGAIN TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS.

HIGH TEMPERATURES NEAR OR APPROACHING 95 DEGREES ARE LIKELY MONDAY
THROUGH WEDNESDAY WITH PEAK AFTERNOON HEAT INDEX READINGS FROM 95
TO AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jul 14, 1:54 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 PM CDT SAT JUL 14 2012

INZ016-141830-
KOSCIUSKO IN-
154 PM EDT SAT JUL 14 2012

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN KOSCIUSKO COUNTY...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN KOSCIUSKO COUNTY...OR 12 MILES
EAST OF ROCHESTER...MOVING NORTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SILVER LAKE...
  CLAYPOOL...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4105 8602 4108 8602 4110 8604 4112 8600
      4116 8596 4118 8590 4107 8583 4105 8593
TIME...MOT...LOC 1754Z 246DEG 16KT 4108 8597
Special weather statement, Jul 14, 3:03 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT SAT JUL 14 2012

INZ023-024-141930-
MIAMI IN-WABASH IN-
303 PM EDT SAT JUL 14 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MIAMI AND WESTERN
WABASH COUNTIES...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER CENTRAL MIAMI COUNTY...OR 8
MILES NORTH OF PERU...MOVING NORTHEAST AT 10 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  STOCKDALE AND ROANN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4085 8613 4100 8597 4100 8595 4092 8581
      4080 8603
TIME...MOT...LOC 1903Z 224DEG 8KT 4087 8602
Special weather statement, Jul 14, 3:16 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EDT SAT JUL 14 2012

INZ013-020-022-141945-
CASS IN-PULASKI IN-WHITE IN-
216 PM CDT SAT JUL 14 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE...
NORTHWESTERN CASS AND SOUTHERN PULASKI COUNTIES...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 8 MILES NORTHEAST OF MONON...OR 11
MILES NORTH OF MONTICELLO...MOVING NORTHEAST AT 10 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HEADLEE AND BELL CENTER...
  PULASKI...STAR CITY AND THORNHOPE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4104 8650 4083 8652 4083 8691 4103 8692
TIME...MOT...LOC 1916Z 241DEG 9KT 4092 8673
Special weather statement, Jul 14, 3:39 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
239 PM CDT SAT JUL 14 2012

INZ023-024-142000-
MIAMI IN-WABASH IN-
339 PM EDT SAT JUL 14 2012

...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL MIAMI AND WESTERN
WABASH COUNTIES...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER EASTERN MIAMI COUNTY...OR 9
MILES NORTHWEST OF WABASH...MOVING NORTHEAST AT 10 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  STOCKDALE...
  ROANN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4098 8591 4087 8576 4079 8601 4084 8610
TIME...MOT...LOC 1939Z 231DEG 9KT 4087 8597
Special weather statement, Jul 14, 3:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EDT SAT JUL 14 2012

INZ013-020-022-142000-
CASS IN-PULASKI IN-WHITE IN-
345 PM EDT SAT JUL 14 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE...
NORTHWESTERN CASS AND SOUTHEASTERN PULASKI COUNTIES...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHEASTERN WHITE COUNTY...OR
11 MILES SOUTH OF WINAMAC...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PULASKI...
  STAR CITY...THORNHOPE AND LAWTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4107 8648 4089 8648 4080 8657 4079 8683
      4095 8680
TIME...MOT...LOC 1945Z 220DEG 16KT 4090 8662
Special weather statement, Jul 14, 4:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT SAT JUL 14 2012

INZ013-015-020-022-142030-
CASS IN-FULTON IN-PULASKI IN-WHITE IN-
403 PM EDT SAT JUL 14 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE...
NORTHWESTERN CASS...SOUTHERN PULASKI AND SOUTHWESTERN FULTON
COUNTIES...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROYAL CENTER...OR 11 MILES NORTHWEST OF
LOGANSPORT...MOVING EAST AT 5 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  ROYAL CENTER...
  THORNHOPE...
  STAR CITY...
  LUCERNE...GRASS CREEK AND LEASES CORNER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4098 8631 4079 8630 4079 8683 4099 8682
TIME...MOT...LOC 2003Z 226DEG 6KT 4087 8648

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:14 PM EDTSpecial Weather StatementIWXFulton31 min
Jul 14, 1:40 PM EDTSpecial Weather StatementIWXFulton35 min
Jul 14, 1:42 PM EDTSpecial Weather StatementIWXPulaski33 min
Jul 14, 1:54 PM EDTSpecial Weather StatementIWXKosciusko36 min
Jul 14, 3:03 PM EDTSpecial Weather StatementIWXMiami27 min
Jul 14, 3:16 PM EDTSpecial Weather StatementIWXPulaski29 min
Jul 14, 3:39 PM EDTSpecial Weather StatementIWXWabash21 min
Jul 14, 3:45 PM EDTSpecial Weather StatementIWXPulaski15 min
Jul 14, 4:29 PM EDTSpecial Weather StatementIWXFulton31 min
Jul 14, 4:36 PM EDTAreal Flood AdvisoryIWXCass, Fulton, Pulaski, White3 hr
Jul 14, 4:41 PM EDTSpecial Weather StatementIWXSaint Joseph19 min
Jul 14, 5:05 PM EDTSpecial Weather StatementIWXSaint Joseph25 min
Jul 14, 5:14 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph31 min
Jul 14, 6:01 PM EDTAreal Flood AdvisoryIWXElkhart, LaPorte, Saint Joseph3 hr
Jul 14, 5:38 PM EDTSpecial Weather StatementIWXSaint Joseph22 min
Jul 14, 5:57 PM EDTSevere Thunderstorm WarningIWXSaint Joseph33 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.